# SDR CA000919007

- Difficulty date: August 31, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2760 · Drag Control System
- Part: Control Unit
- Part number: 4916405
- Condition: Failed
- Location: Spoiler
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) THE CREW CARRIE OUT AN AIR TURNBACK AND RETURNED TO MADRID. THE CREW REPORTED: SPOILERONS, FLIGHT SPOILERS AND GROUND SPOILERS FAULTS ON THE EICAS.MAINTENANCE RPLACED THE SECU NR 2.
